BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2014 >
Volume 8 Number 3 >

Please use this identifier to cite or link to this item:

Title: Generalized Priority Systems. Analytical Results and Numerical Algorithms
Authors: Mishkoy, Gheorghe
Keywords: Priority
Switchover Time
Busy Period
Queue Length
Traffic Coefficient
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 8, No 3, (2014), 281p-290p
Abstract: A class of priority systems with non-zero switching times, referred as generalized priority systems, is considered. Analytical results regarding the distribution of busy periods, queue lengths and various auxiliary characteristics are presented. These results can be viewed as generalizations of the Kendall functional equation and the Pollaczek-Khintchin transform equation, respectively. Numerical algorithms for systems’ busy periods and traffic coefficients are developed. ACM Computing Classification System (1998): 60K25.
ISSN: 1312-6555
Appears in Collections:Volume 8 Number 3

Files in This Item:

File Description SizeFormat
sjc-vol8-num3-2014-p281-p290.pdf142.72 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License